MathSciNet Relay Station
MathSciNet bibliographic data
MR435739 43A22
Edwards, R. E.; Hewitt, Edwin; Ritter, Gunter Fourier multipliers for certain spaces of functions with compact supports. Invent. Math. 40 (1977), no. 1, 37–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement